# SDR ABXA9701013

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 591014127
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD LWR CARGO DOOR PAN CORRODED AND CRACKED, INTERCOSTAL CRACKED, AND DOOR SKIN CRACKED.  REPAIRED SKIN (P/N 5910141-27) IAW REA D952-17254.  REPLACED INTERCOSTAL (P/N 9957664-2) IAW DC9 DWG - 5910141.  REPLACED PAN (P/N 5910141-7, 5910141-9) IAW DC9 DWG - 5910141.
